Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Properties of two point boundary value functions


Author: G. A. Bogar
Journal: Proc. Amer. Math. Soc. 23 (1969), 335-339
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0247166-7
MathSciNet review: 0247166
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. B. Hinton, Disconjugate properties of a system of differential equations, J. Differential Equations 2 (1966), 420-437. MR 0208046 (34:7856)
  • [2] A. Ju Levin, On the distributions of the zeros of solutions of a linear differential equation, Dokl. Akad. Nauk SSSR 156 (1964), 1281-1284 = Soviet Math. Dokl. 5 (1964), 818-821 (Russian). MR 0164079 (29:1378)
  • [3] Z. Nehari, Disconjugate linear operators, Trans. Amer. Math. Soc. 129 (1967), 500-516. MR 0219781 (36:2860)
  • [4] W. T. Reid, Oscillation criteria for linear differential systems with complex coefficients, Pacific J. Math. 6 (1956), 733-751. MR 0084655 (18:898a)
  • [5] T. L. Sherman, Properties of $ n\operatorname{th} $ order linear differential equations, Pacific J. Math. 15 (1965), 1045-1060. MR 0185185 (32:2654)
  • [6] A. J. Zettl, Adjoint linear differential operators, Proc. Amer. Math. Soc. 16 (1965), 1239-1241. MR 0183920 (32:1396)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247166-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society